Posted by: T | 2009-03-20


My ex husband is back. He had a girlfriend while we were apart. He has suffered form erectile dysfunction since the age of 19. He is currently using levitra, has been for about 5yrs now. The problem is this, we have sex maybe once a month. If I' m lucky maybe 2 or 3 times.
I have gained weight since I have been on my bipolar meds. Could a sexy ex girlfriend and now a fat wife be the problem? I need more that just once a month!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

If he has had ED since he was 19, it has nothing to do with the weight o his wife or his girlfriend. And his sex should not be selfish, and is about your pleasure as much as his. I;m guessing that he is no Adonis, either. He may have a low libio ( for any of many reasons ) as well as ED, and may feel sensitive about the ED ( and the high cost of Levitra !) thus leading to less frequent sex. But there are many ways even a totally important man can pleasure a woman. Have you counted his levitra tablets, to be sure they match the frequency of his sex with you ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Me | 2009-03-20

Use a condom!

Reply to Me

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.